# SDR 97ZZZX4556

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7396C
- Make and model: Cessna TU206G
- Aircraft serial: U20603920
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Part number: 12436351
- Condition: Cracked
- Location: Nlg
- Part time: 3,627 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NLG UPPER TORQUE LINK ASSY CRACKED.
